# SDR HALA2014100500164

- Difficulty date: October 5, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 12,489 hours, 1,908 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 33493290001
- Part serial: 36508
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAKING FROM APU FUEL CONTROL UNIT.  R & R APU FUEL CONTROL UNIT IAW MM 49-32-51-000-8 01-A/-400-801-A, OPS CK/LEAK CK GOOD, OK FOR SVC.
